Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki, 2003, Volume 43, Number 4, Pages 585–588 (Mi zvmmf1035)  

This article is cited in 6 scientific papers (total in 6 papers)

Remark on radiation conditions for an irregular waveguide

A. N. Bogolyubov, M. D. Malykh

M. V. Lomonosov Moscow State University, Faculty of Physics
Full-text PDF (423 kB) Citations (6)
References:
Received: 25.05.2002
Bibliographic databases:
Document Type: Article
UDC: 519.6:621.372.8
MSC: Primary 78A50; Secondary 35J25, 35P05
Language: Russian
Citation: A. N. Bogolyubov, M. D. Malykh, “Remark on radiation conditions for an irregular waveguide”, Zh. Vychisl. Mat. Mat. Fiz., 43:4 (2003), 585–588; Comput. Math. Math. Phys., 43:4 (2003), 560–563
Citation in format AMSBIB
\Bibitem{BogMal03}
\by A.~N.~Bogolyubov, M.~D.~Malykh
\paper Remark on radiation conditions for an irregular waveguide
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 4
\pages 585--588
\mathnet{http://mi.mathnet.ru/zvmmf1035}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1993687}
\zmath{https://zbmath.org/?q=an:1078.78009}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 4
\pages 560--563
Linking options:
  • https://www.mathnet.ru/eng/zvmmf1035
  • https://www.mathnet.ru/eng/zvmmf/v43/i4/p585
  • This publication is cited in the following 6 articles:
    1. Malykh M.D. Sevastianov L.A. Tiutiunnik A.A. Nikolaev N.E., “On the Representation of Electromagnetic Fields in Closed Waveguides Using Four Scalar Potentials”, J. Electromagn. Waves Appl., 32:7 (2018), 886–898  crossref  isi  scopus
    2. Malykh M. Sevastianov L. Tyutyunnik A. Nikolaev N., “Diffraction of Electromagnetic Waves on a Waveguide Joint”, Mathematical Modeling and Computational Physics 2017 (Mmcp 2017), Epj Web of Conferences, 173, ed. Adam G. Busa J. Hnatic M. Podgainy D., E D P Sciences, 2018, UNSP 02014  crossref  isi  scopus
    3. Malykh M.D., Sevastianov L.A., Tiutiunnik A.A., “Calculation of Normal Modes of the Closed Waveguides in General Vector Case”, Proceedings of Spie, 10717, eds. Derbov V., Postnov D., Spie-Int Soc Optical Engineering, 2018, 107170Z  crossref  isi
    4. A. N. Bogolyubov, M. D. Malykh, Yu. V. Mukhartova, “The existence of a generalized fourier transform for a solution as a radiation condition for a class of problems generalizing oscillation excitation problems in regular waveguides”, Comput. Math. Math. Phys., 49:2 (2009), 284–291  mathnet  crossref  mathscinet  zmath  isi
    5. Mukhartova Yu.V., “Method of Generalized Fourier Transform for Solving the Problems of Waveguide Theory”, Moscow University Physics Bulletin, 63:3 (2008), 185–188  crossref  mathscinet  adsnasa  isi
    6. Sveshnikov A.G., Bogolyubov A.N., Malykh M.D., Mukhartova J.V., “The solution of the boundary problem for an arbitrary elliptic operator satisfying the radiation condition”, DIPED-2006: Direct and Inverse Problems of Electromagnetic and Acoustic Wave Theory, 2006, 35–38  crossref  mathscinet  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Statistics & downloads:
    Abstract page:356
    Full-text PDF :138
    References:67
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025